MAUDE Adverse Event Report: VYAIRE MEDICAL INC. MULTI-LINK ECG CARE CABLE, 12-LEAD, AHA, 3.6M / 12FT; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL INC. MULTI-LINK ECG CARE CABLE, 12-LEAD, AHA, 3.6M / 12FT; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number MULTI-LINK¿ ECG CARE CABLE, 12-LEAD, AHA, 3.6M / 12FT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).There was no photo, lot number, and no product was returned for evaluation; therefore a definitive root cause could not be determined and corrective or preventive action is not indicated at this time.This complaint will be included in the ongoing complaint trending analysis.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the ecg machine was alarming an asystole continuously even after the 2017006-001 multi-link¿ ecg care cable, 12-lead, aha, 3.6m / 12 ft cables are unplugged.This device is designed for monitoring and does not provide medication.Based on the available information, the customer did not report any patient or user harm as a result of the issue described.

Brand Name
MULTI-LINK ECG CARE CABLE, 12-LEAD, AHA, 3.6M / 12FT
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12409717
Report Number3008483389-2021-00001
Device Sequence Number11746180
Product Code DSA
UDI-Device Identifier10885403255991
UDI-Public(01)10885403255991
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMULTI-LINK¿ ECG CARE CABLE, 12-LEAD, AHA, 3.6M / 12FT
Device Catalogue Number2017006-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1